# SDR IPXA2021032567273

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 30,441 hours, 18,727 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 271N61192
- Part serial: TAG00639532
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:NA**DIVERSION-NO EMERG DECLD-NO EMERG EQUIP USED-LANDED W/OUT INCIDENT-AC TAKEN OOS** RCVD L HYD SYS PRESS MSG AFTER T/O. THE LH HYD RESERVOIR LESS THAN 1.7 PSI DURING LT & RT OPERATION.PERFORMED VISUAL INSPECTION AND FOUND FLEXIBLE HOSE BLOWN AT MAIN WHEEL WELL AREA, REMOVED AND REPLACED AS PER AMM 20-401-20-10-10, LEAK CK ACCOMPLISHED AND NO LEAKS NOTED.
